# SDR DALA2023012300485

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 92,190 hours, 24,178 cycles
- System (JASC): 5240 · Service Doors
- Part: Light
- Condition: Illuminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 4R DOOR SLIDE LIGHT ILLUMINATED WITH THE DOOR DISARMED. CORRECTIVE ACTION: CHECKED GIRT BAR MECH, ARMED AND DISARMED 4R DOOR MULTIPLE TIMES PER B757 AMM 52-11. (9936692)
